Tampere University of Technology

TUTCRIS Research Portal

Accessible solitons in diffusive media

Research output: Contribution to journalArticleScientificpeer-review

Details

Original languageEnglish
Pages (from-to)4317-4320
Number of pages4
JournalOptics Letters
Volume39
Issue number15
DOIs
Publication statusPublished - 1 Aug 2014
Publication typeA1 Journal article-refereed

Abstract

We investigate spatial solitons in nonlocal media with a nonlinear index well modeled by a diffusive equation. We address the role of nonlocality and its interplay with boundary conditions, shedding light on the behavior of accessible solitons in real samples and discussing the accuracy of the highly nonlocal approximation. We find that symmetric solitons exist only above a power threshold, with an existence region that grows larger and larger with nonlocality in the plane width power. (C) 2014 Optical Society of America

Keywords

  • NEMATIC LIQUID-CRYSTALS, SOLITARY WAVES, NONLOCALITY, LIGHT

Publication forum classification